# SDR C2XA00IA437

- Difficulty date: December 4, 2000
- Submitted: January 9, 2001
- Operation: Air carrier
- Aircraft: N16729
- Make and model: Emb EMB-120RT
- Aircraft serial: 120185
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D36604001
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCH - DURING POST FLIGHT INSPECTION, THE CREW REPORTED THAT THE FIRST HALF OF THE AISLE PATH EMERGENCY LIGHTING WAS INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE NR 2 EMERGENCY LIGHT POWER SUPPLY IAW EMB120 MM 33-50-02, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
